Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 127, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2021, 4:58 PM MDT for Mora County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2021, 4:58 PM MDT (22:58 UTC)
- Expired
- May 28, 2021, 6:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mora County, NM
The radar
The Cannon AFB radar (KFDX), 191 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 2515 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
526
WUUS55 KABQ 282258 RRA
SVRABQ
NMC033-290000-
/O.NEW.KABQ.SV.W.0127.210528T2258Z-210529T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
458 PM MDT Fri May 28 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Eastern Mora County in northeastern New Mexico...
* Until 600 PM MDT.
* At 458 PM MDT, a severe thunderstorm was located 10 miles northwest
of Wagon Mound, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 378 and 398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3606 10499 3622 10487 3609 10441 3583 10477
TIME...MOT...LOC 2258Z 296DEG 15KT 3611 10484
HAIL...1.00IN
WIND...60MPH
$$
CA2 follow-up statements
665
WWUS55 KABQ 282312
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
512 PM MDT Fri May 28 2021
NMC033-290000-
/O.CON.KABQ.SV.W.0127.000000T0000Z-210529T0000Z/
Mora-
512 PM MDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EASTERN MORA COUNTY...
At 512 PM MDT, a severe thunderstorm was located near Wagon Mound,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 378 and 395.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3604 10496 3616 10483 3605 10447 3583 10477
TIME...MOT...LOC 2312Z 310DEG 13KT 3607 10481
HAIL...1.00IN
WIND...60MPH
$$
CA913
WWUS55 KABQ 282352
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
552 PM MDT Fri May 28 2021
NMC033-290002-
/O.EXP.KABQ.SV.W.0127.000000T0000Z-210529T0000Z/
Mora-
552 PM MDT Fri May 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORA COUNTY WILL
EXPIRE AT 600 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.
LAT...LON 3604 10496 3616 10483 3605 10447 3583 10477
TIME...MOT...LOC 2352Z 296DEG 15KT 3600 10464
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:14 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 28, 3:14 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 314 PM MDT Fri May 28 2021 .SYNOPSIS... Strong to severe thunderstorms will be the rule during the afternoons and evenings in eastern New Mexico this evening through at least Memorial Day. Best chances for afternoon and evening showers and thunderstorms in the Rio Grande Valley and points west will be on Memorial Day. High temperatures on Saturday will be near average, cooling to below average Sunday and into early next week. Slight chances for afternoon and evening showers and thunderstorms will remain in the forecast through much of next week. && .DISCUSSION... .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)... East to southeast flow at the surface continues for areas along and east of the central mountain chain, complements of last night's backdoor cold front. Upslope flow has allowed for storms to develop early this afternoon across the northern high terrain, and they are slowly propagating east-southeast onto the lower elevations. These storms will be entering an unstable and sheared environment which will allow them to intensify through this evening. Aloft at 500mb, westerly flow is present while farther up at 300mb, flow is more northwesterly. While flow aloft is fairly week with only about 10 to 20 knots at 500mb, the curved hodograph indicates plenty of directional shear. The latest SPC mesoanalysis indicates plenty of instability as well with 1000-2000 J/kg of MLCAPE from roughly San Miguel County southward through Lincoln and Chaves counties. This environment will support severe or supercell thunderstorms with the primary threats being large hail and damaging winds. These storms should develop into multi-cell clusters or linear segments as they approach the NM/TX border this evening, and both the latest HREF and HRRR guidance indicate the severe weather threat should be over by 03-04Z as the storms exit into west TX. Outflow from these storms will surge westward tonight, helping to reinforce low-level moisture as well as produce an east canyon wind in the middle RGV similar to last night. Surface winds across the east will veer more southeasterly on Saturday, limiting the upslope component that's present today. However, as an H5 low starts to take shape to our west, a mid-level jet streak will be steered over the CWA. While directional shear is reduced, speed shear increases thanks to the jet streak. Additionally, upper-level divergence is enhanced across the northeast corner of the state which will be within the left exit region of the jet. With plenty of instability remaining in place, Saturday will feature another round of strong to severe storms again for the eastern portions of the CWA, particularly the northeast where the latest SPC Day 2 Outlook highlights a slight risk. The other concern for Saturday will be the possibility for heavy rainfall across the northeastern plains as well as areas along the NM/TX border. By Saturday night, a shortwave disturbance over southern CO will interact with another backdoor cold front. This area of convergence combined with increased instability along the front will help additional convection to develop. There also high confidence with more than sufficient moisture with PWATs near to even exceeding an inch. These PWATs are above climatology which adds to the heavy rainfall confidence. Models are in fairly decent agreement with the potential for heavy rainfall totals although there are differences in placement. By Sunday morning, there is the potential for some locations to see upwards of 2-3" of rain which may produce flash flooding. LONG TERM...(SUNDAY THROUGH THURSDAY) Sprawling surface high pressure centered near the Great Lakes will keep a southeasterly return flow going across eastern NM Sunday. At the same time, a weak upper-level low over far southern CA is forecast to slowly slide southeastward over northern Baja and northwest Sonora during the day Sunday. This upper-low results in surface low pressure developing over west-central NM Sunday afternoon. Another round of strong to severe storms is likely across much of eastern NM Sunday afternoon/evening with a strong westward push of moist rain-cooled air surging westward Sunday night. Strong east winds are forecast for the RGV Sunday night into Monday morning. GFS and ECWMF agree that Gulf moisture associated with this surge will be plenty deep to not get scoured out via afternoon mixing west of the central mountain chain. Memorial Day still looks like the best day for wetting showers and thunderstorms in the RGV and points west. Out east, another round of strong to severe storms is forecast underneath increasing southwest flow aloft ahead of the above mentioned upper low. Upper-level trough axis slides east of NM Tuesday. Enough residual low-level moisture remains for a round of afternoon mainly mountain convection Tuesday. The northern mountains and northeast highlands/plains stand the best chances for convection Wednesday thanks to atmospheric stretching (deformation) between a deep upper- level trough to the east and a building high pressure ridge to the west. 15/33 && .FIRE WEATHER... There are currently no critical fire weather concerns over the next week. A very active pattern through the holiday weekend will lead to daily rounds of thunderstorms, especially across eastern NM. Storm coverage this weekend will favor areas along and east of the central mountain chain. Across the west, dry conditions prevail with minRHs in the single digits, however, winds will remain relatively light. Chances for wetting precipitation increase for central and western NM Monday and Tuesday as low-level moisture being pushed westward to the Continental Divide should result in an uptick in storm coverage. Chances for storms and wetting precipitation will gradually trend down by the middle of next week as winds continue to remain light. 15 && .AVIATION... 18Z TAF CYCLE MVFR to IFR ceilings that were in place across the east are slowly eroding and will continue to improve through early afternoon. Shower and thunderstorm development has already begun across the Sangre de Cristos and this trend will also continue through this evening. Thunderstorms will intensify as they propagate east to southeast off the high terrain through eastern NM. A few severe thunderstorms will also be possible with heavy rain, frequent lightning, large hail, and damaging winds. Thunderstorms should exit into the TX Panhandle by 03Z to 04Z. Outflow boundaries and sufficient low-level moisture will cause low-clouds with MVFR to IFR ceilings to redevelop for areas along and east of the central mountain chain after 06Z through the morning. These outflow boundaries will also be responsible for the redevelopment of the east canyon wind at KABQ, but wind speeds should remain below 35 knots. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 47 89 52 87 / 0 0 0 10 Dulce........................... 36 83 43 81 / 0 10 5 20 Cuba............................ 47 83 49 80 / 5 5 5 20 Gallup.......................... 36 86 42 84 / 0 0 0 5 El Morro........................ 43 82 43 82 / 0 0 0 10 Grants.......................... 37 87 43 85 / 0 0 0 10 Quemado......................... 45 83 46 82 / 0 0 0 5 Magdalena....................... 52 85 52 83 / 0 0 5 10 Datil........................... 49 83 48 81 / 0 0 0 5 Reserve......................... 41 88 42 86 / 0 0 0 0 Glenwood........................ 50 91 53 88 / 0 0 0 0 Chama........................... 37 76 41 73 / 5 20 10 30 Los Alamos...................... 54 79 54 76 / 10 10 20 40 Pecos........................... 50 79 51 71 / 20 20 30 70 Cerro/Questa.................... 45 75 46 70 / 20 30 20 50 Red River....................... 39 69 40 62 / 20 40 40 70 Angel Fire...................... 33 71 36 64 / 20 40 50 80 Taos............................ 40 80 45 76 / 20 20 20 50 Mora............................ 42 74 45 66 / 30 30 50 70 Espanola........................ 52 86 54 82 / 10 10 20 40 Santa Fe........................ 54 81 55 76 / 10 20 20 50 Santa Fe Airport................ 50 85 52 79 / 10 10 20 40 Albuquerque Foothills........... 59 87 61 82 / 5 5 10 30 Albuquerque Heights............. 61 89 60 85 / 5 0 5 30 Albuquerque Valley.............. 58 92 57 87 / 0 0 5 20 Albuquerque West Mesa........... 59 89 58 85 / 5 0 5 20 Belen........................... 56 91 54 88 / 0 0 5 20 Bernalillo...................... 59 91 56 86 / 5 0 10 30 Bosque Farms.................... 54 90 53 87 / 0 0 5 20 Corrales........................ 58 92 56 87 / 5 0 5 30 Los Lunas....................... 52 90 53 87 / 0 0 5 20 Placitas........................ 58 86 58 82 / 5 5 10 40 Rio Rancho...................... 58 89 57 85 / 5 0 5 20 Socorro......................... 59 93 57 91 / 0 0 5 20 Sandia Park/Cedar Crest......... 52 82 55 77 / 5 5 10 40 Tijeras......................... 55 85 55 80 / 5 5 10 40 Edgewood........................ 48 85 49 79 / 10 10 10 50 Moriarty/Estancia............... 45 85 47 81 / 10 10 10 50 Clines Corners.................. 49 80 50 72 / 20 20 20 60 Mountainair..................... 50 83 52 80 / 5 5 5 30 Gran Quivira.................... 49 83 51 80 / 10 5 10 40 Carrizozo....................... 57 88 56 84 / 5 10 10 40 Ruidoso......................... 50 81 51 77 / 10 20 20 50 Capulin......................... 49 74 47 63 / 30 40 70 80 Raton........................... 50 78 48 68 / 30 40 60 80 Springer........................ 50 78 50 70 / 30 40 70 70 Las Vegas....................... 44 77 49 67 / 30 30 50 70 Clayton......................... 51 77 54 66 / 30 30 80 80 Roy............................. 52 77 54 67 / 30 30 60 80 Conchas......................... 60 85 58 73 / 30 20 70 80 Santa Rosa...................... 57 81 58 73 / 30 20 50 80 Tucumcari....................... 60 84 61 74 / 40 20 70 80 Clovis.......................... 59 78 59 74 / 40 20 50 80 Portales........................ 61 80 61 76 / 40 20 50 80 Fort Sumner..................... 62 86 62 79 / 40 20 50 80 Roswell......................... 62 90 66 84 / 30 20 30 70 Picacho......................... 55 83 58 81 / 20 30 20 60 Elk............................. 53 84 54 79 / 20 30 20 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 28, 3:53 AM MDT, 13 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 353 AM MDT Fri May 28 2021 NMZ201>241-291100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 353 AM MDT Fri May 28 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal to slight risk of severe thunderstorms this afternoon across the eastern plains, where frequent lightning, damaging winds, and large hail are possible with any passing storm. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a marginal to slight risk of severe thunderstorms across the eastern plains this weekend where frequent lightning, damaging winds, and large hail are possible. Saturday's slight risk will focus over northeastern NM, while Sunday's storm activity will be more widespread across the eastern plains. Memorial Day will see the most widespread storm activity, with strong to severe storms possible again. Slow storm movements and antecedent wet soils will raise the threat of localized flash flooding mainly along and east of the central mountain chain. Arroyo flooding will be possible through the Rio Grande Valley as well. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 24
In the hours before
Local storm report, May 28, 3:44 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 4 NNW MILAGRO 34.99N 105.27W
05/28/2021 E1.00 INCH GUADALUPE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102302
JLSSpecial weather statement, May 28, 3:45 PM MDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 345 PM MDT Fri May 28 2021 NMZ223-233-282215- Central Highlands-Guadalupe County- 345 PM MDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 415 PM MDT... At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles east of Clines Corners, or 23 miles north of Vaughn, moving southeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Guadalupe and northeastern Torrance Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central New Mexico. LAT...LON 3490 10547 3498 10541 3488 10517 3471 10527 TIME...MOT...LOC 2145Z 304DEG 19KT 3492 10534 CA
Local storm report, May 28, 3:55 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL CAPULIN 36.74N 103.99W
05/28/2021 M1.00 INCH UNION NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ202102303
DAKSpecial weather statement, May 28, 3:58 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Fri May 28 2021
NMZ239-282230-
Eastern Lincoln County-
358 PM MDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
430 PM MDT...
At 358 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Corona, moving southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern
Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central New Mexico.
LAT...LON 3376 10521 3410 10555 3412 10552 3414 10550
3413 10550 3414 10549 3416 10549 3420 10545
3400 10496
TIME...MOT...LOC 2158Z 304DEG 30KT 3409 10540
34Local storm report, May 28, 4:07 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TORNADO 5 SSW MAXWELL 36.48N 104.58W
05/28/2021 COLFAX NM BROADCAST MEDIA
&&
EVENT NUMBER ABQ202102305
AGCLocal storm report, May 28, 4:48 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 1 W VAUGHN 34.60N 105.21W
05/28/2021 M0.75 INCH GUADALUPE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102306
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:46 AM MDT | Special Weather Statement | ABQ | Curry | 14 min |
| May 28, 3:30 AM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| May 28, 3:46 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 44 min |
| May 28, 4:29 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 46 min |
| May 28, 4:37 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 113 min |
| May 28, 5:13 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 62 min |
| May 28, 6:12 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 48 min |
| May 28, 6:58 AM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| May 28, 12:59 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 28, 1:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 28, 1:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| May 28, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 22 min |
| May 28, 2:11 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| May 28, 2:39 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| May 28, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 61 min |
| May 28, 3:09 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| May 28, 3:19 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| May 28, 3:33 PM MDT | Special Weather Statement | ABQ | Torrance | 27 min |
| May 28, 3:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 54 min |
| May 28, 3:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| May 28, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 58 min |
| May 28, 3:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 28, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 43 min |
| May 28, 4:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| May 28, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 47 min |
| May 28, 4:21 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 54 min |
| May 28, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 62 min |
| May 28, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 30 min |
| May 28, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 62 min |
| May 28, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 62 min |
| May 28, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 59 min |
| May 28, 5:05 PM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| May 28, 5:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 28, 5:19 PM MDT | Tornado Warning | ABQ | Lincoln | 41 min |
| May 28, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| May 28, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 55 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.